# SDR PNSA010804

- Difficulty date: August 21, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N8470Y
- Make and model: Piper PA-32-301
- Aircraft serial: 328206012
- Aircraft time: 7,552 hours
- Engine: Lyc IO540K1G5
- Engine time: 1,340 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Cracked
- Location: Nr 2 Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START UNUSUAL SOUND WAS HEARD.  MAINTENANCE CONTACTED AND FOUND NR 2 CYLINDER ROCKER ARM SHAFT BOSS CRACKED.  CYLINDER REPLACED AND ENGINE OP CHECK GOOD.
